# SDR AALA20110205LGA02

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 59,711 hours, 25,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD OVERWING DOOR EMERGENCY EXIT SIGNS NOT ILLUMINATING.  REMOVED AND REPLACED BATTERY PACK AT B5-27.  OPS CHECKS NORMAL.
